# SDR DXTA2017041306395

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 8,359 hours, 6,697 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

M2B LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED WHILE TAXIING TO THE GATE AFTER CLEARING THE RUNWAY WITH TOTAL BRAKE FAILURE. EMERGENCY BRAKING SYSTEM USED TO STOP PLANE.
